Return to Index  

One more question related to early AF below

June 5 2012 at 11:39 AM
Hadas  (no login)

 

Hi,
I posted the question about the early AF below. After my most recent IVF, I got AF a few days after stopping PIO. Then I just got it again this past Friday, which was CD21. So now I'm all freaked out, as I tend to be happy.gif

I just remembered that after that failed IVF, I contacted my acupuncturist, and she suggested I take 2 vitex tablets a day.

I thought I had read something on here about Vitex messing things up. Could it have been the cause of the early period? Of course, it could always be a cyst... this happened to me once 6 years ago and I had a huge cyst.

Thanks!

 
 Respond to this message   
Responses

  1. not sure about Vitex - Nancy on Jun 5, 12:36 PM
    1. Thanks! - Hadas on Jun 5, 3:44 PM
    2. Thanks! - Hadas on Jun 5, 3:44 PM
     
 Copyright © 1999-2014 Network54. All rights reserved.   Terms of Use   Privacy Statement